# SDR SWAA2021051968351

- Difficulty date: May 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 20,619 hours, 9,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL ( CABIN) 231 AF IS DAMGAGED / INSTALLED NEW CABIN FLOOR PANEL 231VF PER AMM 53-21-00
